Almost-Dying Ashamed Mom Buys $190 Counterfeit Skinny Drug Online

Article: Single Mother Collapses After Injecting Herself with Counterfeit Weight-Loss Drug

A single mother from Oxfordshire, England, had a harrowing experience after injecting herself with a “counterfeit skinny jab” she purchased from the internet. Michelle Sword, 45, nearly died in front of her children when her blood sugar dropped dangerously low after self-administering the drug.

The specific drug Sword injected belongs to the GLP-1 RAs family, which includes semaglutide, the active ingredient in weight-loss medications like Ozempic and Wegovy. Previously, Sword had tried the drug legitimately in 2020 and found it to be effective in helping her lose weight.

However, eager to obtain the medication without a doctor’s prescription, Sword decided to buy it from an online company that asked no medical questions. Just fifteen minutes after injecting the drug, she began to feel unwell and experienced symptoms such as disorientation, sweating, and mumbled speech.

The situation quickly escalated when Sword lost consciousness, prompting her daughter to seek help from a neighbor who immediately called an ambulance. Paramedics struggled to stabilize Sword’s condition and had to administer glucose gel as they were unable to get anything into her veins.

Sword was rushed to the hospital, where her blood sugar levels were found to be a dangerously low 0.6mmol/l, significantly below the target range of 4 to 7mmol/l. Doctors informed her that she was lucky to be alive, as they had never seen anyone with blood sugar levels as low as hers survive. It is believed that the counterfeit injectable Sword used contained pure insulin, leading to the drastic drop in her levels.

See also  Baltimore Gay Life: Potential Measles Exposure at CVG - WLWT Cincinnati

Reflecting on her near-death experience, Sword is now warning others not to purchase drugs over the internet and to opt for legitimate means instead. She cautions against the dangers of counterfeit medications, emphasizing the importance of obtaining prescriptions from doctors and obtaining medications from authorized sources.

Health authorities have recently issued warnings about the rise in fraudulent Ozempic pens. In Austria, several individuals were hospitalized after injecting themselves with a pseudo substance. These patients experienced hypoglycemia and seizures, indicating that the pens contained insulin instead of semaglutide.

The incident involving Sword serves as a grave reminder of the risks associated with purchasing medications from unverified sources. It highlights the urgent need for increased awareness and stricter regulations to combat the sale of counterfeit drugs online. Consumers are advised to prioritize their health and consult medical professionals before considering any form of medication for weight loss or other purposes.

Leave a Reply

Your email address will not be published. Required fields are marked *